Follow
Patrizia Gianni
Patrizia Gianni
Verified email at unipi.it
Title
Cited by
Cited by
Year
Efficient computation of zero-dimensional Gröbner bases by change of ordering
JC Faugere, P Gianni, D Lazard, T Mora
Journal of Symbolic Computation 16 (4), 329-344, 1993
8911993
Gröbner bases and primary decomposition of polynomial ideals
P Gianni, B Trager, G Zacharias
Journal of Symbolic Computation 6 (2-3), 149-167, 1988
6221988
The singular value decomposition for polynomial systems
RM Corless, PM Gianni, BM Trager, SM Watt
Proceedings of the 1995 international symposium on Symbolic and algebraic …, 1995
2971995
Algebrric solution of systems of polynomirl equations using Groebher bases
P Gianni, T Mora
International Conference on Applied Algebra, Algebraic Algorithms, and Error …, 1987
1641987
A reordered Schur factorization method for zero-dimensional polynomial systems with multiple roots
RM Corless, PM Gianni, BM Trager
Proceedings of the 1997 international symposium on Symbolic and algebraic …, 1997
1191997
Properties of Gröbner bases under specializations
P Gianni
European Conference on Computer Algebra, 293-297, 1987
1081987
Scratchpad's view of algebra II: A categorical view of factorization
JH Davenport, P Gianni, BM Trager
Proceedings of the 1991 international symposium on Symbolic and algebraic …, 1991
391991
Shape determination for real curves and surfaces
P Gianni, C Traverso
381983
Degree reduction under specialization
E Fortuna, P Gianni, B Trager
Journal of pure and applied algebra 164 (1-2), 153-163, 2001
352001
Square-free algorithms in positive characteristic
P Gianni, B Trager
Applicable Algebra in Engineering, Communication and Computing 7 (1), 1-14, 1996
341996
Decomposition of algebras
P Gianni, V Miller, B Trager
International Symposium on Symbolic and Algebraic Computation, 300-308, 1988
331988
Riemann surfaces, plane algebraic curves and their period matrices
P Gianni, M Seppälä, R Silhol, B Trager
Journal of Symbolic Computation 26 (6), 789-803, 1998
281998
Algorithms to compute the topology of orientable real algebraic surfaces
E Fortuna, P Gianni, P Parenti, C Traverso
Journal of Symbolic Computation 36 (3-4), 343-364, 2003
262003
Algorithms for the shape of semialgebraic sets a new approach
P Cellini, P Gianni, C Traverso
International Symposium on Applied Algebra, Algebraic Algorithms, and Error …, 1991
251991
Gcd's and factoring multivariate polynomials using Grobner bases
P Gianni, B Trager
European Conference on Computer Algebra, 409-410, 1985
251985
Integral closure of Noetherian rings
P Gianni, B Trager
Proceedings of the 1997 international symposium on Symbolic and algebraic …, 1997
211997
Algorithmical determination of the topology of a real algebraic surface
E Fortuna, P Gianni, D Luminati
Journal of Symbolic Computation 38 (6), 1551-1567, 2004
202004
Hilbert functions and Buchberger algorithm
P Gianni, T Mora, L Robbiano, C Traverso
preprint, 1994
191994
Computing the topology of real algebraic surfaces
E Fortuna, P Gianni, P Parenti, C Traverso
Proceedings of the 2002 international symposium on Symbolic and algebraic …, 2002
112002
Derivations and radicals of polynomial ideals over fields of arbitrary characteristic
E Fortuna, P Gianni, B Trager
Journal of Symbolic Computation 33 (5), 609-625, 2002
112002
The system can't perform the operation now. Try again later.
Articles 1–20